# SDR MWEA030179

- Difficulty date: April 21, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 51,413 hours, 37,203 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER THROTTLE ADVANCEMENT, TAKEOFF WARNING HORN SOUNDED.  ALL INDICATIONS NORMAL.  HORIZONTAL STABILIZER SWITCH FOUND STICKING.  CLEANED SWITCH.
